Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Used cleaner to clean house, red bumps on chest, back. Taken benadryl, no relief. Cause of concern?

I was cleaning my house on Saturday with a cleaner I ve never used before. After I was finished, I got a shower and noticed that I had developed red bumps on my chest and back only. They are slightly itchy but not overwhelmingly noticeable. They are only on my torso. Is this something I should be concerned about? I ve taken benadryl but it hasn t seemed to make much of a difference.
Asked On : Thu, 4 Oct 2012
Answers:  2 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear...

The thing you are having is allergic reaction.Your skin is sensitive to dust that you were cleaning and this resulted in development of red bumps on your chest and back. Taking antiallergy medications like Levocetrizine will help you.Avoid scratching the lesions as this may lead to secondary infection.You should keep in mind that you are allergic to certain substances like dust etc and avoid them in future to prevent such episodes.

Do consult your dermatologist if the condition does not improve.
Take care...
Answered: Sat, 6 Oct 2012
I find this answer helpful
General & Family Physician Dr. Nupur K's  Response
Hello jrs846,

Welcome to the forum. Your symptoms indicate that you have sensitive skin. Do not experiment with new detergents, cleaners, emulsions , lotions or soaps that you have never used before. Your skin is suffering from allergy and that is why you have these red bumps on your torso. You can take anti-allergic ( do not take overdose ) for relief, have patience they will go away.

You should have a warm shower with medicated lotion, use a medicated powder after the shower. Treat your clothes with an antiseptic ( dettol/savlon ) after wash and let them dry in the sun. You can apply neosporin oitment which is mild and effective in the area affected with the bumps.

You should get relief shortly. In case you have problems consult with your dermatologist and get treated. Hope you are not allegitic to any food or medicines. If, yes do not take those to keep fit and healthy. Have a nice day, keep fit.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor